# SDR IPXA2025031742006

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 25,309 hours, 15,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE  BETWEEN FR 23 AND 24, 37 INCHES BELOW LWR FWD CARGO DOOR. BLENDED AREA WITHIN ALLOWABLE LIMITS AND RESTORED FINISHED TO THE REQUIREMENTS OF SRM 53-10-12 REPAIR 6.
